# SDR SWAA2024100444305

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 21,823 hours, 11,102 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Detached
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR HOOK AND LOOP STRIPS ON THE GIRT ARE NOT ATTACHED TO HOOK AND LOOP STRIPS ON THE BACKING PAN SHELF<[01] REATTACHED THE VELCRO STRIPS ON THE GIRT TO HOOK AND LOOP STRIPS ON THE BACKING PAN SHELF AT FWD ENTRY DOOR PER AMM 25-66-01;[02] REATTACHED THE HOOK AND LOOP STRIPS ON THE GIRT TO HOOK AND LOOP STRIPS ON THE BACKING PAN SHELF AT FWD ENTRY DOOR PER AMM 25-66-01 AND AMT 725-61-06
